# SDR AWXA9500618

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Gouged
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C9 INSPECTION, FOUND UPPER SURFACE OF CABIN FLOOR BEAM AT STATION 986 LBL 16 TO RBL 4 GOUGED OUT OF LIMITS.  INSTALLED T-CAP REPAIR PER AWA ER 3-53-16-28.  (M)
